# SDR DLM88070496

- Difficulty date: May 8, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 44,904 hours, 34,382 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: G237D20BL
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM MCO, RED NLG UNSAFE LIGHT REMAINED ILLUM WITH HANDLE UP NOSE GEAR IND PIN WAS FLUSH NO VIBES FELT PER CL LANDING HANDLE MOVED TO EXT POSITION NOSE GEAR REMAIN RED NLG IND PIN IND GEAR WAS DOWN AND LOCKED.  BIT CHK OF PSEU IND FAULT CODE 457 NLG SENSOR DOWNLOCK WIRING FOUND AND REPAIR BROKEN SENSOR WIRE PSEU BITE CKS NML NLG SWUNG AND NOW CKS NORMAL.
